[Skip to Content]
[Skip to Content Landing]
Citations 0
Books, Journals, New Media
May 27, 1998

Humor

Author Affiliations
 

Copyright 1998 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.1998

JAMA. 1998;279(20):1613-1614. doi:10-1001/pubs.JAMA-ISSN-0098-7484-279-20-jbk0527

To the Editor.—Toxic epidermal necrolysis (TEN) is a serious, usually drug-induced, dermatosis characterized by extensive erythema, necrosis, bullous detachment of the epidermis, constitutional symptoms, and visceral involvement.1-4 We report a case of TEN apparently caused by atorvastatin, an antihyperlipidemic drug in the 3-hydroxy-3-methylglutaryl coenzyme A (HMG-CoA) reductase inhibitor class. We are unaware of any published reports of TEN associated with atorvastatin or related compounds.5

First Page Preview View Large
First page PDF preview
First page PDF preview
×